I was on the Depo Provera shot for about a year and I recently got off of it. During the last trimester I was on it, I did not get my period at all. Since I've been off of it I have been spotting constantly and recently the bleeding has gotten really heavy. Since the heavy bleeding, I've been experiencing cramps and lost of appetite. Is this a normal side effect from getting off of the birth control? What else could cause this cotinuous bleeding?
i ahd the same problom i was only on it for 3 monthes but i bled for about 3 7 weeks all together evenm after i stoped it and i got sick of it so after i didnt take the last shot i went to the dr and got on the pill and in 4 days it was gone and everything is back to normal and im much happier now so call up ur dr and talk to them about it and get on the pill it worked good for me. hope this helps.
I have learned with coming off Depo...anything is possible..
I was on it for nearly 8 years....and I have been off now since...Feb 06...and this month was the very first month I had a normal cycle..28 days.
My dr...told me it can take up to 18 months to get back to normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.